# SDR C8GA20090201

- Difficulty date: September 10, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 70,231 hours, 37,612 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 39608831
- Part serial: P1933
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE ACFT CABIN WAS UNABLE TO MAINTAIN CABIN PRESSURE. THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSP WAS PERFORMED. THE RT FLOW CONTROL VALVE WAS FOUND NOT FULLY CLOSING. RT FLOW CONTROL VALVE WAS REMOVED AND REPLACED. PERFORMED OPS AND LEAK CHECKS, PERFORMED VESSEL PRESSURE DECAY CHECK, ALL CHECKS GOOD.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
